# SDR ASAA2016061417040

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,230 hours, 4,623 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 2 ELECTRONIC ENGINE CONTROL LOGGED SHORT TIME FAULTS 73-31711 & 73-31712. ADIRU1 TAT DATA AND ADIRU2 TAT DATA DISAGREE.  REF LOG PAGES 11559807 AND 11559808. ACFT GROUNDED.  ACCOMPLISHED FIM 73-28, TASK 808.  NO ADIRS OR CDS FAULTS LOGGED.  MONITORED TAT AT AMBIENT AND THERE WAS A 3 DEGREE SPLIT.  SPLIT EXCEEDED 6 DEGREES AS PROBE HEATED UP TO 99 DEGREES C.  R & R TAT PROBE.  OPS CHECK NORMAL, REF AMM 34-21-06.  AFTER PROBE REPLACEMENT SPLIT WAS WITHIN 1 DEGREE.
